# SDR USAASB96137

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE FORWARD CABIN FLOOR TRACK EMERGENCY LIGHTS INOP.  ALSO, FOUND INOP WERE THE MAIN ENTRY DOOR AND SERVICE DOOR EXIT IDENTIFIERS.  MAINTENANCE FOUND THE MAIN ENTRY DOOR EXIT IDENTIFIER LIGHT WIRING SHORTED OUT.  REWIRED EXIT IDENTIFIER LIGHT.  OPS CHECK GOOD.  (M)
